# SDR CA061212003

- Difficulty date: December 11, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8402
- System (JASC): 7500 · Engine Bleed Air System
- Part: Switch
- Part number: 8209074
- Part serial: 0795
- Condition: Failed
- Location: Rt Nacelle
- Part time: 40 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 BLEED HOT CAUTION LIGHT COME ON 4 MILES OUT.  CDS INTEROGATION FAULT CODES 7005, 7001 AND 1701. (TC NR 20061212003)
